# SDR CA030915009

- Difficulty date: September 4, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,096 hours
- Engine: Pwa PT6A28
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323101
- Part serial: 7227
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE CLIMBING AFTER TAKEOFF, NOTICED LOSS OF TORQUE AND OIL PRESSURE. SECURED THE LT ENGINE. FAILURE TROUBLE SHOT TO LOSS OF FUEL FLOW. HIGH PRESSURE FUEL PUMP AND FUEL CONTROL UNIT REMOVED AND EXAMINED. FOUND THE INPUT GEAR OF THE PUMP HAD STRIPPED SPLINES AND REPLACED HIGH PRESSURE FUEL PUMP WITH OVERHAULED UNIT AND REASSEMBLED ENGINE. ENGINE GROUND RUN SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE. TEAR DOWN REPORT ON FAILED UNIT WILL BE REQUESTED FROM OVERHAUL SHOP.
